Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Numb penis after using extender. Will this get better?

I used an extender for my penis for about 2 weeks. Now the head if my penis is partially numb and some of the shaft is alittle numb too. I guess i extended too much? I will never use that again! I can still get an erection and climax but the feeling isn t 100 percent. The last couple times I tried to do it with my lady, I couldn t get hard even with her sucking it for 5-10 mins. Will this get better with alittle time? There is no discoloration on my penis. My lady and unjust entered a serious relationship and we have a lot of love for eachother. My emotions could be a small part of it too.
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on facts that you have posted it appears that there may be partial injury to the nerve on dorsal side of Penis.and that may be the reason for numbness in the glans of your penis.Regeneration of injured nerve takes long time so you will get the numbness for couple of months.Soft erection is due to anxiety.Do not worry It will recover completely.
Answered: Mon, 7 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor